Singular solutions to linear elliptic systems

Jiří Souček

Commentationes Mathematicae Universitatis Carolinae (1984)

  • Volume: 025, Issue: 2, page 273-281
  • ISSN: 0010-2628

How to cite


Souček, Jiří. "Singular solutions to linear elliptic systems." Commentationes Mathematicae Universitatis Carolinae 025.2 (1984): 273-281. <>.

author = {Souček, Jiří},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {discontinuous weak solutions; irregular points; singular behaviour},
language = {eng},
number = {2},
pages = {273-281},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Singular solutions to linear elliptic systems},
url = {},
volume = {025},
year = {1984},

AU - Souček, Jiří
TI - Singular solutions to linear elliptic systems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1984
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 025
IS - 2
SP - 273
EP - 281
LA - eng
KW - discontinuous weak solutions; irregular points; singular behaviour
UR -
ER -


  1. DE GIORGI E., Un esempio di estremali discontinue per un problema variazionale di tipo ellitico, Boll. U. M. I. 4 (1968). (1968) MR0227827
  2. GIUSTI E., MIRANDA M., Un esempio di soluzioni discontinue per un problema di minima relativo ad un integrale regolare del calcolo delle variazioni, Boll. U. M. I. 2 (1968), 1-8. (1968) MR0232265
  3. GIAQUINTA M., On the differentiability of the extremals of variational integrals, in "Nonlinear analysis, function spaces and applications 2", Teubner Texte zur Mathem., Leipzig 1982. (1982) MR0684997
  4. NEČAS J., On the regularity of weak solutions to variational equations and inequalities for nonlinear second order elliptic systems, Equadiff IV, Praha, Lecture Notes in Math. 703, Springer-Verlag. MR0535349
  5. GIAQUINTA M., NEČAS J., On the regularity of weak solutions to nonlinear elliptic systems of partial differential equations, J. für reine u. angew. Math. 316 (1980), 140. (1980) MR0581329
  6. KOSHELEV A. I., Regularity of solutions of quasi-linear elliptic systems, Russian Math. Surv. 33:4 (1978), 1-52. (1978) Zbl0413.35033MR0510669
  7. GIAQUINTA M., Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Math. Studies, Princeton Univ. Press, to appear. Zbl0516.49003MR0717034

Citations in EuDML Documents

  1. Jan Malý, Nonisolated singularities of solutions to a quasilinear elliptic system
  2. Wenge Hao, Salvatore Leonardi, Mark Steinhauer, Examples of discontinuous, divergence-free solutions to elliptic variational problems
  3. Maria Rosaria Formica, Carlo Sbordone, On the G -convergence of Morrey operators
  4. Claudia Capone, Quasiharmonic fields and Beltrami operators
  5. Oldřich John, Jan Malý, Jana Stará, Nowhere continuous solutions to elliptic systems
  6. Tadeusz Iwaniec, Carlo Sbordone, Quasiharmonic fields
  7. Giuseppe Mingione, Regularity of minima: an invitation to the Dark Side of the Calculus of Variations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.